# SDR UALA2011081604357

- Difficulty date: August 16, 2011
- Submitted: August 17, 2011
- Operation: Air carrier
- Aircraft: N216UA
- Make and model: Boeing 777222
- Aircraft serial: 30549
- Aircraft time: 45,401 hours, 5,760 cycles
- Engine: Pwa PW40903
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: B-Nut
- Condition: Unsecure
- Location: Oil System
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE HAS EVIDENCE OF ENGINE OIL LEAK FROM THE NR 3  BEARING SCAVENGE TUBE.  LEAK APPEARS TO BE COMING FROM THE B-NUT AT THE ENGINE CASE END OF THE LINE.  SECURED SCAVENGE TUBE B-NUT AND RE-SAFETIED, RAN ENG LEAK CHECKED OKAY.
